In this paper, we propose a new method called the inverse fractional Shehu transform method to solve homogenous and non-homogenous linear fractional differential equations. Fractional derivatives are described in the sense of Riemann-Liouville and Caputo. Illustrative examples are given to demonstrate the validity, efficiency and applicability of the presented method. The solutions obtained by the proposed method are in complete agreement with the solutions available in the literature.
Khalouta, Ali and Kadem, Abdelouahab
A New Method to Solve Fractional Differential Equations: Inverse Fractional Shehu Transform Method,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 14,
2, Article 19.
Available at: https://digitalcommons.pvamu.edu/aam/vol14/iss2/19